A 43-year-old member asked:
Disclaimer

viagra (sildenafil) overdose. now what do i do?

1 doctor answer
Dr. Roscoe Nelson
27 years experience Urology
ER: Go to er.
Answered on Jul 5, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old member asked:
Dr. David Kam
Dr. David Kam answered
35 years experience ENT and Head and Neck Surgery
See below: Blurry vision, headache, hearing lost, irregular heart beat, heart attack and possible death!
1
1 thank
A 32-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Overdose: Overdose, regardless of drug, is defined as taking more than prescribed/intended. In the case of Sildenafil, check out this list of potential side eff ... Read More
A 31-year-old member asked:
Dr. J. Yusuf Erskine
31 years experience Holistic Medicine
If you are over it!: What symptoms are you having? How long ago did you take it? How much?
1
1 thank
A 76-year-old male asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
Here are some ...: Your Hx indicates the age-related functional deficit in erection / coitus has accumulated to the level and exceeded what Viagra (sildenafil) can do fo ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month